Moment restriction-based econometric methods: An overview

N Kunitomo, Michael McAleer, Y Nishiyama

Research output: Contribution to journalArticleAcademicpeer-review


The 2011 special issue of the Journal of Econometrics discusses papers based on 'Moment Restriction-Based Econometric Methods'. In the first paper, Peter Robinson of London School of Economics considers 'Asymptotic theory for nonparametric regression with spatial data', specifically, nonparametric regression with spatial, or spatio-temporal, data. The author discusses application of the established conditions to spatial autoregressive models, and models defined on a regular lattice. Liqun Wang and Cheng Hsiao consider 'Method of moments estimation and identifiability of semiparametric nonlinear errors-in-variables models'. Their paper deals with a nonlinear errors-in-variables model, where the distributions of the unobserved predictor variables and of the measurement errors are nonparametric. Shih-Hsun Hsu and Chung-Ming Kuan examine 'Estimation of conditional moment restrictions without assuming parameter identifiability in the implied unconditional moments'.
Original languageEnglish
Pages (from-to)1-4
Number of pages4
JournalJournal of Econometrics
Issue number1
Publication statusPublished - 2011

Research programs

  • EUR ESE 31


Dive into the research topics of 'Moment restriction-based econometric methods: An overview'. Together they form a unique fingerprint.

Cite this